MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR SRS SEAS HMRL HEAD 40X15; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. COMPR SRS SEAS HMRL HEAD 40X15; SHOULDER, PROSTHESIS
Catalog Number 211256
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2023 -01885 it is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.H3 other text : product not returned.
 
Event or Problem Description
It was reported that the patient was revised due to implant disassociation.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: compr srs tumor bdy - 71mm cat: 211223 lot: 172750.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was revised due to implant disassociation due to misassembly at implantation approximately one month post implantation.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed code: mechanical (g04)- head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.The reported event is unconfirmed.The root cause of the reported event is attributed to use error as in the initial notification the sales representative inquired with development if it was possible for the heads to be installed backwards.After follow up, the representative indicated the products were incorrectly installed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPR SRS SEAS HMRL HEAD 40X15
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17544318
Report Number0001825034-2023-01883
Device Sequence Number6535034
Product Code JDC
UDI-Device Identifier00880304507814
UDI-Public(01)00880304507814(17)310117(10)692780
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K223631
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number211256
Device Lot Number692780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer09/05/2023
10/16/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date09/28/2023
10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; UNKNOWN SEAS TUMOR BODY.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown